# SDR CA020118007

- Difficulty date: December 7, 2001
- Submitted: February 18, 2002
- Operation: General aviation
- Make and model: Airbus A330-243
- Aircraft time: 7,804 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 974976
- Condition: Failed
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  NR  2 ENGINE, YELLOW HYDRAULIC PUMP,  SUCTION LINE CONNECTOR LOOSE AT MOUNTING PUMP.   THE PUMP WAS REPLACED I.A.W. AMM 29-11-51
